# SDR SWAA2025090395373

- Difficulty date: July 25, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 58,053 hours, 35,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE - SUPPORT LOCATED BTW BS303.9 TO BS294.5 AND STR17R FWD GALLEY AND LAVATORY .  REPLACED ANGLE - SUPPORT AND FASTENERS LOCATED BTW BS303.9 TO BS294.5 AND STR17R FWD GALLEY AND LAVATORY IAW SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A8310 SHEET: 25 REV: -.
